Risedronate and Alcohol / Food Interactions
There are 2 alcohol/food/lifestyle interactions with risedronate which include:
multivitamins with minerals ↔ risedronate
Moderate Drug Interaction
Risedronate and multivitamin with minerals should not be taken orally at the same time. Products that contain magnesium, aluminum, calcium, iron, and/or other minerals may interfere with the absorption of risedronate and reduce its effectiveness. You should take multivitamin with minerals at least 30 minutes after the risedronate dose. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
risedronate ↔ food
Moderate Food Interaction
Food may reduce the absorption of risedronate, which may lead to lower blood levels of the medication and possibly reduced effectiveness. You should take risedronate first thing in the morning, at least 30 minutes before you eat or drink anything or take any other medication. Take each dose with a full glass (6 to 8 ounces) of water, and use only plain water (not mineral or vitamin water). Do not take risedronate if you cannot sit upright or stand for at least 30 minutes. Because risedronate can cause irritation and ulcer in the stomach or esophagus (the tube that connects your mouth and stomach), you will need to stay upright for at least 30 minutes after taking this medication. Talk to your doctor or pharmacist if you have questions on how to take this or other medications you are prescribed. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
risedronate drug Interactions
There are 214 drug interactions with risedronate
risedronate disease Interactions
There are 5 disease interactions with risedronate which include:
Drug Interaction Classification
Do not stop taking any medications without consulting your healthcare provider.